# SDR TRAX200600178

- Difficulty date: May 3, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 17,848 hours, 14,964 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD FIRST STEP WHEN OPEN CRACKED, RESOLVED ON W/O: 20097 TASKCARD: N/R-00083.  REMOVED AND REPLACED ASD FIRST STEP IAW AMM 52-11.
